Homotopy theory and its applications : a conference on algebraic topology in honor of Samuel Gitler, August 9-13, 1993, Cocoyoc, Mexico / [electronic resource] Alejandro Adem, R. James Milgram, Douglas C. Ravenel, editors. - Providence, R.I. : American Mathematical Society, c1995. - 1 online resource (viii, 237 p. : ill.) - Contemporary mathematics, v. 188 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 188. .

Includes bibliographical references.

Discrete groups, Grothendieck rings and families of finite subgroups / Once in class with Sam / Stably fibre homotopy invariant classes in complex-oriented theories / Finite simple groups and Dickson invariants / The Atiyah-Jones conjecture / On combinatorial group theory in homotopy / On the homotopy theory associated to certain finite groups of $2$-rank two / Equivalences of some $v_1$-telescopes / The stable homotopy type of rank two $p$-groups / Some homotopy of the cobordism spectrum $M\langle 8\rangle $ / Numerical invariants of fibrewise homotopy type / Geometric dimension of bundles on real projective spaces / Classifying spaces and their maps / The Atiyah-Jones conjecture for ruled surfaces and the geometry of instanton moduli spaces / Linear spaces of real matrices of given rank / A note on the Adams $e$-invariant / Alejandro Adem -- Anonymous -- L. Astey -- D. J. Benson and C. W. Wilkerson -- Charles P. Boyer -- F. R. Cohen -- F. R. Cohen, J. R. Harper and R. Levi -- Donald M. Davis -- Jill Dietz and Stewart Priddy -- Mark Mahowald and Vassily Gorbounov -- I. M. James -- Kee Yuen Lam and Duane Randall -- John R. Martino -- R. James Milgram -- Elmer G. Rees -- Jos�e Seade -- http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02228 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02229 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02230 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02231 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02232 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02233 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02234 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02235 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02236 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02237 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02238 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02239 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02240 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02241 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02242 http://www.ams.org/conm/188/ http://dx.doi.org/10.1090/conm/188/02243

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9780821877791 (online)

Homotopy theory--Congresses.

QA612.7 / .H64 1995

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha